# SDR USAA2009060991447

- Difficulty date: June 4, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 63,319 hours, 2,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Frayed
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: D30664109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - EES - S3 CHECK - L1 DOOR SLIDE MOORING LINE FRAYED.  REPLACED L1 DOOR SLIDE IAW TASK CARD 26C83152008/001.
